# SDR UIEA2021022400414

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,342 hours, 18,562 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 3817
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT GOT WX FAIL ON LOWER DISPLAYS ACCOMPANIED BY WXR SYS STATUS MSG.  THIS IS A RECURRING PROBLEM AND HAS BEEN WRITTEN UP MULTIPLE TIMES.(REMOVED AND REPLACED WX RADAR DRIVE UNIT IAW AMM 34-43-07.  OPS CHECK GOOD.  T/S PER FIM 34-43 FT 805 TO B18.50.  ANTENNA FAIL.)
